Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Prescribed sofradex cream for the pigmentation on face. Dark patches faded. Is this cream harmful?

my wife was prescribed sofradex cream for the dark pigmentation on her face, the dark patches seems to have faded a little, she had this for many years and got this after her delivery around 17 years ago, now i am wondering if this cream is harmful in any sort of way specially cancer and also she has been experiencing a slight pain in her right calf , a pinching sort of pain most probably on a nerve
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  1447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cosmetic & Plastic Surgeon 's  Response

sofradex cream has no relation with any type of cancer or pain which your wife is experiencing . these are unrelated to its use. your wife is having melasma which is quite resistant to treatment . co2 laser resurfacing is another option if these still persist


dr prashant yadav
Answered: Thu, 15 Nov 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor